In this manuscript, by using the Salagean operator, new subclasses of bi-univalent functions in the open unit disk are defined. Moreover, for functions belonging to these new subclasses, upper bounds for the second and third coefficients are found.
Univalent functions, bi-univalent functions, coefficient bounds and coefficient estimates, Salagean operator
"On a new subclass of bi-univalent functions defined by using Salagean operator,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/4